zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Rectifiable oscillations of self-adjoint and damped linear differential equations of second-order. (English) Zbl 1223.34047

The authors study asymptotic and oscillatory properties near x=0 of all solutions of the self-adjoint linear differential equation

(py ' ) ' +qy=0·

They give a characterization of the oscillatory behavior near x=0 by means of the nonintegrability of q/p.

MSC:
34C10Qualitative theory of oscillations of ODE: zeros, disconjugacy and comparison theory
34A30Linear ODE and systems, general
References:
[1]Agarwal, R. P.; Grace, S. R.; O’regan, D.: Oscillation theory for second order linear, half-linear, superlinear and sublinear dynamic equations, (2002)
[2]Coppel, W. A.: Stability and asymptotic behavior of differential equations, (1965) · Zbl 0154.09301
[3]Evans, L. C.; Gariepy, R. F.: Measure theory and fine properties of functions, (1999)
[4]Falconer, K.: Fractal geometry. Mathematical foundations and applications, (1999)
[5]Hartman, P.: Ordinary differential equations, (1982) · Zbl 0476.34002
[6]Kwong, M. K.; Pašić, M.; Wong, J. S. W.: Rectifiable oscillations in second order linear differential equations, J. differential equations 245, 2333-2351 (2008) · Zbl 1168.34027 · doi:10.1016/j.jde.2008.05.016
[7]Mattila, P.: Geometry of sets and measures in Euclidean spaces. Fractals and rectifiability, (1995)
[8]Moore, R. A.: The behavior of solutions of a linear differential equation of second order, Pacific J. Math. 5, 125-145 (1955) · Zbl 0064.08401
[9]Y. Oshime, T. Nagaoka, Growth and oscillation of the solutions to x”-((ksin2t)/t)x=0, in: International Workshop on Qualitative Theory of ODE’s, Hiroshima, 2009.
[10]Pašić, M.: Rectifiable and unrectifiable oscillations for a class of second-order linear differential equations of Euler type, J. math. Anal. appl. 335, 724-738 (2007) · Zbl 1126.34023 · doi:10.1016/j.jmaa.2007.01.099
[11]Pašić, M.: Fractal oscillations for a class of second-order linear differential equations of Euler type, J. math. Anal. appl. 341, 211-223 (2008) · Zbl 1145.34022 · doi:10.1016/j.jmaa.2007.09.068
[12]Pašić, M.: Rectifiable and unrectifiable oscillations for a generalization of the Riemann-Weber version of Euler differential equations, Georgian math. J. 15, 759-774 (2008) · Zbl 1172.34025 · doi:http://www.heldermann.de/GMJ/GMJ15/GMJ154/gmj15060.htm
[13]Pašić, M.; Wong, J. S. W.: Two-point oscillations in second-order linear differential equations, Differ. equ. Appl. 1, 85-122 (2009) · Zbl 1160.26304 · doi:http://files.ele-math.com/abstracts/dea-01-05-abs.pdf
[14]Pašić, M.; Wong, J. S. W.: Rectifiable oscillations in second-order half-linear differential equations, Ann. mat. Pura appl. (4) 188, No. 3, 517-541 (2009) · Zbl 1184.34043 · doi:10.1007/s10231-008-0087-0
[15]Reid, W. T.: Sturmian theory for ordinary differential equations, (1980)
[16]Swanson, C. A.: Comparison and oscillation theory of linear differential equations, (1968) · Zbl 0191.09904
[17]Tricot, C.: Curves and fractal dimension, (1995)
[18]Willett, D.: On the oscillatory behaviour of the solutions of second order linear differential equations, Ann. polon. Math. 21, 175-194 (1969) · Zbl 0174.13701
[19]Wong, J. S. W.: Oscillations and nonoscillations of solutions of second order linear differential equations with integral coefficients, Trans. amer. Math. soc. 144, 197-215 (1969) · Zbl 0195.37402 · doi:10.2307/1995277
[20]Wong, J. S. W.: On rectifiable oscillation of Euler type second order linear differential equations, Electron. J. Qual. theory differ. Equ. 20, 1-12 (2007) · Zbl 1182.34049 · doi:emis:journals/EJQTDE/2007/200720.html
[21]Wong, J. S. W.: On rectifiable oscillation of Emden-Fowler equations, Mem. differential equations math. Phys. 42, 127-144 (2007) · Zbl 1157.34027